# SDR CALA2024021200395

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 54,549 hours, 20,172 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEAT MOUNT EPL RED LIGHT IS INOP ON SEAT 21C. FOUND SEAT MOUNT EPL RED LIGHT ASSY WIRES PULLED OUT OF LIGHT ASSY. REPLACED RED SEAT MOUNT EPL LIGHT ON SEAT 21C IAW AMM 33-51-11-960-802. VERIFIED LENS COLOR AT LOCATION PER DWG 3350DD14743. ALSO REPLACED MISSING BACK COVER ON EPL HOUSING.
